# SDR SWAA2022031433575

- Difficulty date: August 6, 2019
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N299WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36614
- Aircraft time: 41,040 hours, 24,569 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** AFT CARGO BAY FLOOR TRANSITION STRIP AT STA 727D + 5'; WL 186; RBL 21 - LBL 21 / AFT CARGO BAY FLOOR TRANSITION STRIP AT STA 727D+5' WL 186 RBL 21-LBL21 FOUND TO BE OUT OF LIMITS DUE TO NO ALLOWABLE LIMITS PER SRM. REMOVED AND REPLACED IAW STANDARD INDUSTRY PRACTICES 57901U 8/15/19
